# SDR HEEA060650

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028511
- Condition: Malfunctioned
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT DRAWS EXCESSIVE CURRENT.
